# SDR 2007UALA01758

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER SPLICE STA 360 STR 15L CRACKED, AFT SIDE OF FRAME.  [06-26-07]   MAJOR REPAIR: FABRICATED AND INSTALLED STRINGER SPLICE CHANEL PER AAR EA REV IR I070345 AND UA-EVA-70301.
